Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328600] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, Automorphic vector bundles and local systems, in Progress in Mathematics, vol. 298 (January, 2012), pp. 91-110 [doi]
    (last updated on 2017/12/18)

    Abstract:
    © 2012, Springer Basel. In this section we begin with the general theory of local systems, automorphic vector bundles, and automorphy factors. After describing the finite-dimensional representation theory of GL 2 we determine the explicit equations relating modular forms and differential forms.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320